# SDR A6WA200940637

- Difficulty date: September 29, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,610 hours, 16,957 cycles
- Engine: Ge CF343B1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, RECEIVED RT ENG OIL PRESS WARNING MSG WITH AURAL WARNING.  C/W QRH.  REDUCED POWER AND MSG WENT OUT.  MSG CAME ON AT 90 PERCENT N1, APPROX 70 PSI.  NO OTHER CAS MSGS.  FOUND OIL PRESSURE TRANSDUCER CONNECTOR PLUG TO BE VERY LOOSE AT BACKSHELL AND OIL PRESSURE SWITCH BACKSHELL WAS LOOSE FOR RT ENGINE.  TIGHTENED IAW POWERPLANT BUILDUP MANUAL 71-00-03.  OPS CHECK GOOD.  (K)
